×

Found 6,075 Documents (Results 1–100)

100
MathJax

Numerical issues and turnpike phenomenon in optimal shape design. (English) Zbl 07516519

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 343-366 (2022).
MSC:  49Q10 49M41
PDF BibTeX XML Cite
Full Text: DOI

A notion of optimal packings of subspaces with mixed-rank and solutions. (English) Zbl 1482.42074

Hirn, Matthew (ed.) et al., Excursions in harmonic analysis, Volume 6. In honor of John Benedetto’s 80th birthday. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 119-144 (2021).
MSC:  42C15 05B05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software